# SDR 29GA2015061200001

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 95374
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RT GENERATOR DROPPED OFFLINE.  REPLACED RT DC STARTER GENERATOR AND DC GCU.  OPS CHECKED GOOD.
